Affordable Access

Publisher Website

New approach of spreadability

Authors
Journal
Mathematical and Computer Modelling
0895-7177
Publisher
Elsevier
Publication Date
Volume
31
Issue
13
Identifiers
DOI: 10.1016/s0895-7177(00)00114-x
Keywords
  • Distributed System
  • Spreadability
  • Spray Control
Disciplines
  • Mathematics

Abstract

Abstract In this paper, we present a new approach of spreadability ( A-spreadability) which generalizes that introduced by El Jai and Kassara [1,2] in 1994. This approach explores a more general mathematical framework for distributed parameter systems. The control which makes a system, A-spreadable ( A-spray control) is also introduced and characterized in the case of linear systems.

There are no comments yet on this publication. Be the first to share your thoughts.

Statistics

Seen <100 times
0 Comments

More articles like this

Spreadability of Butter

on Journal of Dairy Science

New Approach.

on California medicine January 1953

A new approach.

on NACDL journal June 1968
More articles like this..